MathSciNet Relay Station
MathSciNet bibliographic data
MR2925571 60H15 (60G22 60H05 60H07)
Deya, A.; Gubinelli, M.; Tindel, S. Non-linear rough heat equations. Probab. Theory Related Fields 153 (2012), no. 1-2, 97–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement